# SDR IXXA05SMN234S

- Difficulty date: October 13, 2005
- Submitted: October 31, 2005
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 89,672 hours, 36,136 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Improper
- Location: Zone 600
- Part time: 89,672 hours, 36,136 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION, RT WING INBD FLAP UPPER SKIN HAS NON STANDARD REPAIR.  PERFORMED MAJOR REPAIR IAW DC8 SRM 57-7-1 FIG 1, EO SEMAN NR 20051279 DATED 09-26-05.  REMOVED DAMAGED PLATING IAW DC8 SRM 57-1-0 PG 1, DC8 SRM 51-1-21.  FABRICATED NEW PLATING (AL2024T3 0.050”) IAW DC8 SRM 57-7-1 FIG 1 ITEM “F”, DC8 SRM 51-1-4 (FORMING).  CLEANED, TREATED, PRIMED AREA, NEW PLATING INNER FACE IAW DC8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACE IAW DC8 SRM 51-1-11 PG 9.  INSTALLED NEW PLATING IAW DC8 SRM 51-1-21.
